# SDR DALA2016060904512

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER FWD CORNER OF LT RING PAN BETWEEN BS Y=1098 TO Y= 1079 AND Y=1022 TO Y=1041 AT INTERNAL STRUCTURE OF CABIN. UPPER FWD CORNER OF LT RING PAN BETWEEN BS Y= 1079 TO Y=1098, AND Y=1022 TO Y=1041 WERE REPAIRED IAW SRM 53-05, FIG 122, 51-30-2, 51-30-5, ER/A 493648-14MA, REV A AND ER/A 487747-14MA, REV A.  LONG OF CRACKS ARE FOLLOW: IN BS Y=1098 TO Y=1079 IS .128" AND BS Y=1022 TO 1041 IS .132".
